# SDR CALA2017031700647

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 48,451 hours, 20,693 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FAILED AN OPS CHECK, MESSAGE FOR EPSU UNIT FWD LT.   RESET THE POWER SUPPLY AT THE L1 DOOR.  TESTED OK IAW AMM 33-51-00-501
